Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 66, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2019, 10:39 AM CDT for 9 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 10:39 AM CDT (15:39 UTC)
- Expired
- Jun 23, 2019, 4:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2987 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.9
The text
As transmitted.
196
WGUS54 KTSA 231539
FFWTSA
OKC061-077-079-091-101-107-111-121-135-232145-
/O.NEW.KTSA.FF.W.0066.190623T1539Z-190623T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1039 AM CDT Sun Jun 23 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Haskell County in southeastern Oklahoma...
McIntosh County in southeastern Oklahoma...
Central Sequoyah County in east central Oklahoma...
Northern Latimer County in southeastern Oklahoma...
Northern Le Flore County in southeastern Oklahoma...
Central Pittsburg County in southeastern Oklahoma...
Central Muskogee County in east central Oklahoma...
Southern Okmulgee County in northeastern Oklahoma...
Eastern Okfuskee County in east central Oklahoma...
* Until 445 PM CDT Sunday.
* At 1037 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 1 to 3 inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that may experience flooding include...
Mcalester... Sallisaw...
Poteau... Okemah...
Wilburton... Eufaula...
Stigler... Henryetta...
Pocola... Muldrow...
Checotah... Roland...
Spiro... Krebs...
Arkoma... Warner...
Vian... Panama...
Wister... Quinton...
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
This includes Interstate 40 in Oklahoma between mile markers 216 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3559 9636 3551 9445 3490 9445 3487 9609
3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3529 9638
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 10:21 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 23, 10:21 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1021 AM CDT Sun Jun 23 2019
.DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.
Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...05
LONG TERM....22
PLATEHazardous weather outlook, Jun 23, 4:51 AM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 AM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 AM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Mainly southeast Oklahoma. ONSET...This afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...This morning. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Ongoing showers and thunderstorms across far eastern Oklahoma into northwest Arkansas will continue to produce areas of locally heavy rainfall, gusty winds and small hail through daybreak. Additional areas of thunderstorms across northwest Oklahoma will move east into northeast Oklahoma early this morning. An isolated brief tornado along the leading edge of the storms can't be ruled out, although the main threat early this morning will be from damaging winds. Thunderstorms will gradually strengthen later this morning and into the afternoon as they track across southeast Oklahoma into northwest Arkansas. Damaging winds and large hail be the main concern, along with isolated tornadoes this afternoon mainly across parts of southeast Oklahoma. Areas of heavy rainfall can be expected through the day, with much of the region expected to receive an additional 2 to 4 inches of rain. This will lead to areas of flooding and possible flash flooding. A Flash Flood Watch remains in effect for all of eastern Oklahoma and northwest Arkansas through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma late tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 23, 9:55 AM CDT, 44 minutes before
Special Weather Statement National Weather Service Tulsa OK 955 AM CDT Sun Jun 23 2019 ARZ010-OKZ068-069-231545- Washington AR-Adair OK-Cherokee OK- 955 AM CDT Sun Jun 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHINGTON...CENTRAL ADAIR AND EAST CENTRAL CHEROKEE COUNTIES UNTIL 1045 AM CDT... At 955 AM CDT, strong thunderstorms were located along a line extending from 5 miles northeast of Cincinnati to near Tahlequah. Movement was east at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Fayetteville... Stilwell... Farmington... Prairie Grove... Lincoln... Westville... Greenland... Eldon... Adair State Park... Christie... Cincinnati... Maryetta... Baron... Prairie Grove Battlefield State... Walnut Grove... Clyde... Rhea... Canehill... Summers... Viney Grove... This includes Interstate 49 between mile markers 58 and 62. A Severe Thunderstorm Watch remains in effect until noon CDT for northwestern Arkansas...and northeastern and east central Oklahoma. LAT...LON 3607 9408 3575 9466 3590 9490 3608 9455 TIME...MOT...LOC 1455Z 269DEG 40KT 3611 9445 3590 9496
Special weather statement, Jun 23, 10:14 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Sun Jun 23 2019
ARZ001-002-010-011-231600-
Carroll AR-Madison AR-Benton AR-Washington AR-
1014 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...NORTHERN
MADISON...WESTERN CARROLL AND NORTHEASTERN WASHINGTON COUNTIES UNTIL
1100 AM CDT...
At 1014 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Pea Ridge to near Bethel Heights
to 3 miles northwest of Fayetteville. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Berryville...
Huntsville... Eureka Springs...
Lowell... Elkins...
Bethel Heights... Garfield...
Gateway... Beaver...
Hindsville... Wesley...
Forum... Aurora...
Hobbs State Park... Clifty...
Withrow Springs State Park... War Eagle...
This includes Interstate 49 near mile marker 67.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern Arkansas.
LAT...LON 3620 9353 3597 9367 3606 9419 3622 9414
3650 9409 3650 9352
TIME...MOT...LOC 1514Z 272DEG 37KT 3648 9414 3622 9415 3609 9421Special weather statement, Jun 23, 10:18 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1018 AM CDT Sun Jun 23 2019
OKZ065-066-068>073-231615-
Pittsburg OK-Adair OK-Muskogee OK-Okmulgee OK-Sequoyah OK-
Cherokee OK-Okfuskee OK-McIntosh OK-
1018 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...NORTHWESTERN
SEQUOYAH...SOUTHWESTERN ADAIR...NORTHWESTERN PITTSBURG...SOUTHERN
CHEROKEE...MUSKOGEE...SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE
COUNTIES UNTIL 1115 AM CDT...
At 1018 AM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Eldon to 4 miles northwest of Oktaha
to 2 miles west of Dustin. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Eufaula... Henryetta...
Fort Gibson... Checotah...
Warner... Morris...
Weleetka... Gore...
Dewar... Webbers Falls...
Schulter... Oktaha...
Braggs... Boynton...
Indianola... Grayson...
Council Hill... Hanna...
This includes Interstate 40 in Oklahoma between mile markers 230 and
286.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern and east central Oklahoma.
LAT...LON 3571 9570 3582 9534 3581 9527 3585 9524
3593 9495 3569 9455 3546 9519 3495 9609
3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3529 9628 3530 9632
TIME...MOT...LOC 1518Z 291DEG 21KT 3583 9481 3562 9553 3528 9607Local storm report, Jun 23, 10:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 2 NW JOHNSON 36.15N 94.19W
06/23/2019 WASHINGTON AR STORM CHASER
TREE DAMAGE NOTED AT INTERSECTION OF DON TYSON AND GENE
GEORGE SOUTH OF ARVEST BALLPARK. RELAYED VIA STORM CHASER
TWITTER ACCOUNT.
&&
KAHLocal storm report, Jun 23, 10:29 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD GROVE 36.59N 94.77W
06/23/2019 DELAWARE OK TRAINED SPOTTER
WATER 2-4 INCHES DEEP OVER 13TH STREET/HARBOR ROAD WEST
OF MAPLE DRIVE. WATER ALSO COVERING ROADS WEST OF THE
HARPS GROCERY STORE.
&&
KAHSpecial weather statement, Jun 23, 10:29 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 AM CDT Sun Jun 23 2019
ARZ010-011-019-OKZ069-231615-
Madison AR-Washington AR-Crawford AR-Adair OK-
1029 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHERN
CRAWFORD...SOUTHERN WASHINGTON AND SOUTHERN ADAIR COUNTIES UNTIL 1115
AM CDT...
At 1029 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Farmington to 5 miles southwest of
Maryetta. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Farmington...
Prairie Grove... Elkins...
West Fork... Lincoln...
Greenland... Winslow...
Chester... St. Paul...
Wesley... Adair State Park...
Saint Paul... Aurora...
Devils Den State Park... Brentwood...
This includes Interstate 49 between mile markers 27 and 62.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern Arkansas...and northeastern Oklahoma.
LAT...LON 3577 9386 3577 9391 3576 9389 3573 9396
3571 9397 3555 9427 3577 9477 3608 9418
3601 9345 3599 9345
TIME...MOT...LOC 1529Z 265DEG 43KT 3605 9420 3581 9474The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.